IJPAM: Volume 99, No. 2 (2015)

GENERALIZED BANACH CONTRACTION PRINCIPLE
IN INCLOSED SET

Prasanta Kumar Das$^1$, Susanta Kumar Mohanta$^2$
$^{1,2}$Department of Mathematics
School of Applied Sciences
KIIT University
Bhubaneswar, 751024, INDIA


Abstract.

Received: October 13, 2014

AMS Subject Classification: 65K10, 90C33, 47J30

Key Words and Phrases: invex set, inclosed set, generalized variational inequality, generalized complementarity problems, generalized Banach contraction principle

Download paper from here.




DOI: 10.12732/ijpam.v99i2.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 2
Pages: 165 - 175


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).